Long Term Side Effects Of Radiesse

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts


I AM ON PEP FOR 3 DAYS NOW.COMBIVIR AND KALETRA. I FEEL WEAK THIRSTY AND LOSS OF APETITE. After stopping PEP after 28 days am I going to feel normal again as before or this will continue for ever. Also please let me if there are any long term side...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...get better after several weeks and usually will clear completely within a week or so after stopping the drugs are stopped. No long termsideeffects are expected after the drugs are stopped. KH Read more »

Long Term Side Effects

Has there been any findings on the long term side effects from HIV & other combined meds now that... Read more »

long term side effect of sustiva or combivir

I am taking Sustiva and Combivir for for two years. Even if i had some difficulties now i am fine... Read more »
Canadian AIDS Treatment Information Exchange

Efavirenz Long-Term Side Effects

...In a previous CATIE News story, we noted research on the anti-HIV drug efavirenz (Sustiva, Stocrin) and its sideeffects, particularly those affecting the brain or CNS (central nervous system). These sideeffects commonly appear during the first Read more »
Test Positive Aware Network

Managing Long-Term Side of Effects of HIV Therapy

...price. No Such Thing as a Free Lunch ART, just like medicines for high blood pressure, cholesterol or even acne can cause sideeffects. Some of these occur after you take your first dose. As a matter of fact, it is common to experience some... Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents SideEffects and HIV Drugs Being Informed About SideEffects Helps Women and SideEffects Taking Care of Yourself SideEffectsRead more »
AIDS InfoNet

DNCB (Dinitrochlorobenzene)

...What Is DNCB? What Are the Benefits of DNCB? Why Did People With HIV Use DNCB? How Was DNCB Used? What Are the SideEffects? How Does DNCB Interact With Other Therapies? How Do We Know It Works? The Bottom Line What Is... Read more »
Connect With Others

long term side effects

Posted by Anonymous, 1 Reply
...interesting to hear from anyone that has been on antivirals for a long time(more than 4 years continously)that have minimal or NO sideeffects. Physical(appearence wise as well as internal) IF anyone out there falls into this catagory I'm sure... Read more »

long term side effects(lack of)

Posted by Anonymous
...For women who have been on antivirals continuously for a while (more than four to five years)and have not had any sideeffects or minimal ones,could you please share your experiences. What you are taking, what you experienced(if it resolved while... Read more »

psychological effects with long-term survivor

Posted by Anonymous, 4 Replies
...like a nightmare that I can't wake up from. For now, I am feeling hopeful again that I can continue to live and the fear is subsiding somewhat. Has anyone else ever been as morbid as this or am I just a misfit. Read more »

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
...I have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. The doctors are treating me with amitriptyline, which makes me feel shaky all day. ... Read more »
Related Topics